Werner Peeters

Praktijkassistent

Publicaties in de kijker

The complete lattice (S(X), <=) of smooth fuzzy topologies
Peeters Werner  
Fuzzy sets and systems: an international journal of soft computing and intelligent - ISSN 0165-0114-125:2 (2002) p. 145-152
Citatielink
Anisotropic semi-pseudometrics
Lowen Robert   Peeters Werner  
Journal of intelligent and fuzzy systems - ISSN 1064-1246-8:2 (2000) p. 147-158
Citatielink
Subspaces of smooth fuzzy topologies and initial smooth fuzzy structures
Peeters Werner  
Fuzzy sets and systems: an international journal of soft computing and intelligent - ISSN 0165-0114-104:3 (1999) p. 423-433
Citatielink
Distances between fuzzy sets representing grey level images
Lowen Robert   Peeters Werner  
Fuzzy sets and systems: an international journal of soft computing and intelligent - ISSN 0165-0114-99:2 (1998) p. 135-149
Citatielink

Volledige bibliografie van deze auteur